# SDR A6WA2020033047248

- Difficulty date: March 2, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 60033043
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NLG DOOR LWR FWD CORNER HAS DELAMINATION THAT MEASURES .669"L X .299"W X .210"D.   "AIRCRAFT REMOVED FROM SERVICE"  TRIMMED OUT DELAMINATED AREA AND PERFORMED PERMANENT REPAIR REF ASAP EA # AWAC-CRJ252-01466 REV. A DTD 3/3/2020 AND AIR WISCONSIN SUPPLEMENT NO 20-046.
